# SDR SWAA2021111829855

- Difficulty date: October 13, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE SHIELD PANEL AT S-25R BETWEEN STA 847-867 WITH EXFOLIATION CORROSION ; / [01] REMOVED CORROSION FROM AFT CARGO SHIELF STA 847-867 RBL 25 AS PER B737-700 SRM 51-10-02-0G-0; [02] VERIFIED STEP 1; CORROSION WAS THRU METAL; [03] AFT CARGO SHIELD FOUND OUT OF LIMITS DUE TO EXFOLIATION CORROSION PASS THROUGH THE MATERIAL AS PER B737-700 SRM 53-00-53-1A-2; [04] LOCATED AND DRILLED NEW SHIELD P/N: 146A8127Y5 AS PER B737-700 SRM 51-40-02-0G-0; [05] REF TASK CARD TTG8Q004G35M FOR INSTALLATION OF THE SHIELD.
